# SDR DALA2019022601205

- Difficulty date: February 25, 2019
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- Aircraft time: 44,591 hours, 30,863 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON GENERATION FLOOR PANEL #222NF, 222XF, 222AFF, 221TF, 222ALF, 222ZF, 222EF, AND 222AJF. NRC 00345: CRACKED GENERATION FLOOR PANELS #222NF, 222XF, 222AFF, 221TF, 222ALF, 222ZF, 222EF, AND 222AJF WERE REPAIRED PER BOEING 717-200 SRM 53-20-50-2R-5. (LP #0959470)
